+ Reply to Thread
Results 1 to 3 of 3
  1. #1
    Join Date
    Jun 2006
    Posts
    4,134
    Thanks
    654
    Thanked
    1,267
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts

    Default Irregular periods whilst on the pill - normal?

    I've been on the pill for I guess 20+yrs, never had any problems with spotting etc. Always 28 day cycles apart from when I switched around with pills a few years ago but all went back to normal.

    But last month my cycle was 23 days and I bled for I guess 10 days, so it came 5 days early but stayed 5 days after as well if that makes any sense.

    Now for the second month it's a 25 day cycle.

    I've been on endep and have put on 10kgs in 7 months - some say it's because of the endep but it's all just sitting around my belly. I was underweight so I'm not concerned so much about putting on the weight. But the only thing that bothers me is that my belly looks pregnant (not a chance at all that I am), it's tender to touch as well.

    Is it normal to have irregular cycles sometimes on the pill for no apparent reason?

  2. #2
    Join Date
    Jun 2006
    Posts
    4,134
    Thanks
    654
    Thanked
    1,267
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Bump? Can anyone help me please?

  3. #3
    Join Date
    Jun 2013
    Location
    Inner West
    Posts
    3,273
    Thanks
    1,892
    Thanked
    1,918
    Reviews
    1
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Awards:
    Busiest Member of the WeekBusiest Member of the Week - week ended 19/9/2014Busiest Member of the Week - week ended 17/7/2014200 Posts in a week100 Posts in a week
    I'd go to your GP with that question, perhaps ask for an ultrasound if you've got swelling and pain in your abdomen.


 

Similar Threads

  1. Periods and the mini pill
    By summastarlet in forum Contraception issues
    Replies: 1
    Last Post: 21-10-2014, 12:05
  2. Experience using pill to normalize periods
    By AngelicHobgoblin in forum Menstruation Issues
    Replies: 7
    Last Post: 22-09-2014, 11:33
  3. Why do you have to start the pill when you have your periods?
    By BigRedV in forum Contraception issues
    Replies: 5
    Last Post: 21-12-2013, 20:49

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
FEATURED SUPPORTER
Sudocrem / InfacolSudocrem® is a soothing emollient cream which aids and assists in the management of nappy rash. Sudocrem® is used to ...
REVIEWS
"Made bed time less anxious"
by Meld85
My Little Heart Whisbear - the Humming Bear reviews ›
"Wonderful natural Aussie made product!"
by Mrstwr
Baby U Goat Milk Moisturiser reviews ›
"Replaced good quality with cheap tight nappies"
by Kris
Coles Comfy Bots Nappies reviews ›